# SDR 1060106041A

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 20,320 hours, 33,477 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 11810000131
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT SPAR CAP NEAR WS 124.588.  FOUND DURING INSPECTION.
